# SDR SWAA2021033154508

- Difficulty date: March 7, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R LOCATED BS540 AT WL 156 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 23R LOCATED BETWEEN BS500D TO BS 540 AT WL 156 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.  MADE REPAIR PARTS MATERIAL USED 7075-T0-0-036-7075-T0 0.040 PO (2021-110046) PO (2020-203286) HEAT TREATED AND CONVERTED FROM 7075-T0 0.036/7075-T0 0.040 TO CONDITION T6 IAW BAC5602 TOOL USED TERMPERATURE CONTROLLER PN P3015GOES00000 SN 112820025 DUE DATE 22JAN22.
